# SDR 07FDEA04442

- Difficulty date: October 2, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A57111092202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C47 INTERNAL CENTER WING LT VERTICAL FLANGE HOLE NR G, NR S AND NR T WITH CORROSION.  REPAIR PERFORMED BY OVERSIZING THE HOLES UNTIL CORROSION REMOVAL IAW EA 6-5710-106533 AND RAS 052780/019/2007 ISS A.
